# SDR HNAA2019102200312

- Difficulty date: September 27, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 36,520 hours, 32,549 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

PDIS  686     21-01  1894001  27SEP19  PHL  CLOSE
      ODOR DETECTED IN COCKPIT AND CABIN WHILE IN FLIGHT
FACT  27SEP19  17:20  PHL
            WHILE TROUBLESHOOTING ISSUES WITH FIM TASK 21-20-00-
            810-801-A, NOTED ABNORMAL SMELL AND SOUND UNDER FLOO
            R AT ROW 15 AND AFT. R+R GASPER FAN IN REF TO AMM 21
            -23-03. RAN PACK WITH APU AND ENGINES. NO STRANGE SM
            ELL OR ODOR NOTED. OK FOR SERVICE.
